Citation: Lexy. "Nausea: An Experience with 4-Fluoroamphetamine, Amphetamines (Dexedrine) & Sertraline (exp94820)". Erowid.org. Mar 3, 2012. erowid.org/exp/94820
My boyfriend and I parachuted an unknown amount of 4-FA once, then again an hour later. I take a stimulant and an SSRI every day so I was interested how the added stimulant (4-FA) would affect me.
About a half hour after the first parachute I started to feel my heart racing. I felt on-edge and anxious as well as slightly nauseous. My boyfriend reported at that time that he felt like he was rolling.
A few hours later we were both feeling quite nauseous and continued to feel uneasy for the next few hours. I noticed at times that my boyfriend would complain about the temperature and break out into intense sweat while I felt the room temperature was normal.
Another few hours later we both still felt nauseous and he ended up puking and then feeling mildly better. Neither of us ate or felt like eating the whole time.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.